# SDR ASOA20120301025C

- Difficulty date: March 1, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 24,467 hours, 18,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ACRID ODOR ON DESCENT WHILE IN AND OUT OF ICING.  NO SMOKE WAS OBSERVED.  MX PERFORMED ENGINE GROUND RUNS AND NO SMOKE OR ACRID ODOR WAS DETECTED.  THE ACFT WAS RELEASED TO SERVICE.
